Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suggest treatment for premature grey hair on beard

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 9643 Questions
Question
FOR Dr. Bhagyesh V. XXXXXXX

Sir i have one question and i hope you will reply same like before. Sir from last 1 year my hairs of beard are going white. And i am seriously thinking about it. I found first white here in my head when i was 20 year old. And now i am 31. Sir can i stop my beard white color hairs? Is there any possibility.
Sir does only stress can do this to me ? Or i have some serious disease inside?or its only genetic problem?
And aslo tell me does multivitamin can help me to stop this?
Mon, 28 May 2018 in Lump
 
 
Answered by Dr. Bhagyesh V. Patel 7 hours later
Brief Answer:
Multiple factors can be behind this but surely nothing serious to worry .

Detailed Answer:
Hello XXXXXXX , hi

Warm welcome again to Healthcaremagic.com
I have evaluated your query thoroughly .

* There are variety of conditions which give rise to premature grey hair as

- low hemoglobin - thyroid disorders - vitamin B 12 deficiency - genetic
- stress related - others

* Ultimately there is no serious disorder in any of above to raise your stress level
but definite reason evaluation needs in person evaluation with your doctor
and certain lab tests .

* In your case , it seems combination of factors .
* Multivitamin can help to slower down its progress , but not stop it as it is
already 11 years ( first white hair in head when you were 20 ) .

* Carry home message is

- Avoid stress , anxiety .
- Balanced nutritious diet .
- Genetic factors are beyond your control so do not panic about the same .

Hope this clears your query .

Wishing you fine health always .
Regards .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor